CSpace

Browse/Search Results:  1-10 of 60 Help

Selected(0)Clear Items/Page:    Sort:
Energy-preserving fully-discrete schemes for nonlinear stochastic wave equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 451, 页码: 20
Authors:  Hong, Jialin;  Hou, Baohui;  Sun, Liying
Favorite  |  View/Download:57/0  |  Submit date:2022/04/29
Compact finite difference method  Interior penalty discontinuous Galerkin finite element method  Pade approximation  Averaged energy evolution law  Stochastic wave equation  Multiplicative noise  
Stochastic greedy algorithms for maximizing constrained submodular plus supermodular functions 期刊论文
CONCURRENCY AND COMPUTATION-PRACTICE & EXPERIENCE, 2021, 页码: 9
Authors:  Ji, Sai;  Xu, Dachuan;  Li, Min;  Wang, Yishui;  Zhang, Dongmei
Favorite  |  View/Download:62/0  |  Submit date:2021/10/26
approximation algorithm  constrained  stochastic greedy  submodular plus supermodular maximization  
A General Framework for Nonparametric Identification of Nonlinear Stochastic Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 6, 页码: 2449-2464
Authors:  Zhao, Wenxiao;  Weyer, Erik;  Yin, George
Favorite  |  View/Download:54/0  |  Submit date:2021/10/26
Convex optimization  nonlinear autoregressive systems with exogenous inputs (NARX)  nonparametric  identification  stochastic approximation  strong consistency  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:57/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Distributed Stochastic Approximation Algorithm With Expanding Truncations 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 2, 页码: 664-679
Authors:  Lei, Jinlong;  Chen, Han-Fu
Favorite  |  View/Download:78/0  |  Submit date:2020/05/24
Distributed optimization  distributed stochastic approximation  expanding truncation  multiagent network  
Asymptotic properties of distributed social sampling algorithm 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2020, 卷号: 63, 期号: 1, 页码: 15
Authors:  Liu, Qian;  He, Xingkang;  Fang, Haitao
Favorite  |  View/Download:76/0  |  Submit date:2020/05/24
social networks  opinion formation  social sampling  stochastic approximation  random networks  asymptotic normality  
Linear Stochastic Approximation Algorithms and Group Consensus Over Random Signed Networks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 5, 页码: 1874-1889
Authors:  Chen, Ge;  Duan, Xiaoming;  Mei, Wenjun;  Bullo, Francesco
Favorite  |  View/Download:92/0  |  Submit date:2020/01/10
Terms-Consensus  linear systems  multiagent systems  signed network  stochastic approximation (SA)  
Social Power Dynamics Over Switching and Stochastic Influence Networks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 2, 页码: 582-597
Authors:  Chen, Ge;  Duan, Xiaoming;  Friedkin, Noah E.;  Bullo, Francesco
Favorite  |  View/Download:87/0  |  Submit date:2019/03/11
DeGroot-Friedkin (DF) model  opinion dynamics  social networks  social power evolution  stochastic approximation  
Distributed regression estimation with incomplete data in multi-agent networks 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 9, 页码: 14
Authors:  Wang, Yinghui;  Lin, Peng;  Hong, Yiguang
Favorite  |  View/Download:148/0  |  Submit date:2018/07/30
multi-agent systems  time-varying network  estimation with incomplete data  online learning  stochastic approximation  
Distributed resource allocation over random networks based on stochastic approximation 期刊论文
SYSTEMS & CONTROL LETTERS, 2018, 卷号: 114, 页码: 44-51
Authors:  Yi, Peng;  Lei, Jinlong;  Hong, Yiguang
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
Distributed optimization  Resource allocation  Stochastic approximation  Random graph  Demand response